# SDR USAA920080121

- Difficulty date: December 4, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591128
- Part serial: HDH1097
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - RIGHT WING AILERON HAS AREA OF DELAMINATION, SPAR STATION 479.  REPLACED RIGHT WING AILERON IAW USAIRWAYS EA 100134.
